# SDR VNAA0004023

- Difficulty date: March 27, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 11,562 hours, 10,225 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT HAND HIGH PRESSURE VALVE HAD BEEN PREVIOUSLY ON THE MEL LIST.  DURING CLIMBOUT THE CABIN ALTITUDE STARTED TO CLIMB.  THE CREW REFERRED TO THE QUICK REFERENCE HANDBOOK, FOLLOWED THE PROCEDURES AND ASKED FOR A LOWER ALTITUDE.  THE CREW RESET THE BLEED AND THE CABIN PRESSURIZED WITH NO FURTHER PROBLEMS.  ONCE ON THE GROUND MAINTENANCE CONTROL ASKED THE CREW TO RESET THE BLEED AGAIN AND THE AIRCRAFT HAD NO FURTHER PROBLEMS THE REST OF THE DAY.  EVENTUALLY THE VALVE WHICH HAD EARLIER BEEN ON THE MEL LIST WAS CLEARED WHEN MAINTENANCE REPLACED THE ENVIRONMENTAL CONTROL UNIT AND SHUT OFF VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-51-03.
